MathSciNet Relay Station
MathSciNet bibliographic data
MR2559037 35Q35 (06D05 35B65)
Fan, Jishan; Gao, Hongjun; Guo, Boling Regularity criteria for the Navier-Stokes-Landau-Lifshitz system. J. Math. Anal. Appl. 363 (2010), no. 1, 29–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement